Blackbox computation of A-algebras

Mikael Vejdemo-Johansson 1
  • 1 Stanford University, USA. E-mail:


Kadeishvili's proof of theminimality theorem [T. Kadeishvili, On the homology theory of fiber spaces, Russ. Math. Surv.35:3 (1980), 231–238] induces an algorithm for the inductive computation of an A-algebra structure on the homology of a dg-algebra.

In this paper, we prove that for one class of dg-algebras, the resulting computation will generate a complete A-algebra structure after a finite amount of computational work.

Purchase article
Get instant unlimited access to the article.
Log in
Already have access? Please log in.

Log in with your institution

Journal + Issues

The Georgian Mathematical Journal was founded by the Georgian National Academy of Sciences and A. Razmadze Mathematical Institute, and is jointly produced with De Gruyter.

The concern of this international journal is the publication of research articles of best scientific standard in pure and applied mathematics. Special emphasis is put on the presentation of results obtained by Georgian mathematicians.